Motivic measures
Séminaire Bourbaki : volume 1999/2000, exposés 865-879, Astérisque, no. 276 (2002), Talk no. 874, 31 p.
@incollection{SB_1999-2000__42__267_0,
     author = {Looijenga, Eduard},
     title = {Motivic measures},
     booktitle = {S\'eminaire Bourbaki : volume 1999/2000, expos\'es 865-879},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:874},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {276},
     year = {2002},
     zbl = {0996.14011},
     mrnumber = {1886763},
     language = {en},
     url = {http://www.numdam.org/item/SB_1999-2000__42__267_0/}
}
TY  - CHAP
AU  - Looijenga, Eduard
TI  - Motivic measures
BT  - Séminaire Bourbaki : volume 1999/2000, exposés 865-879
AU  - Collectif
T3  - Astérisque
N1  - talk:874
PY  - 2002
DA  - 2002///
IS  - 276
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/SB_1999-2000__42__267_0/
UR  - https://zbmath.org/?q=an%3A0996.14011
UR  - https://www.ams.org/mathscinet-getitem?mr=1886763
LA  - en
ID  - SB_1999-2000__42__267_0
ER  - 
%0 Book Section
%A Looijenga, Eduard
%T Motivic measures
%B Séminaire Bourbaki : volume 1999/2000, exposés 865-879
%A Collectif
%S Astérisque
%Z talk:874
%D 2002
%N 276
%I Société mathématique de France
%G en
%F SB_1999-2000__42__267_0
Looijenga, Eduard. Motivic measures, in Séminaire Bourbaki : volume 1999/2000, exposés 865-879, Astérisque, no. 276 (2002), Talk no. 874, 31 p. http://www.numdam.org/item/SB_1999-2000__42__267_0/

[1] D. Abramovich, K. Karu, K. Matsuki, J. Wlodarczyk, Torification and Factorization of Birational Maps, 30 p., arXiv.org/abs/math/9904135. | MR

[2] N. A'Campo, La fonction zêta d'une monodromie, Comment. Math. Helv. 50 (1975), 233-248. | MR | Zbl

[3] G. Anderson, Cyclotomy and an extension of the Taniyama group, Comp. Math. 57 (1986), 153-217. | Numdam | MR | Zbl

[4] V. Batyrev, Birational Calabi-Yau n -folds have equal Betti numbers, in New trends in algebraic geometry, Klaus Hulek et al., eds., CUP, 1999, 1-11. | MR | Zbl

[5] V. Batyrev, Stringy Hodge numbers of varieties with Gorenstein canonical singularities, in Integrable systems and algebraic geometry (Kobe/Kyoto, 1997). 1-32, World Sci. Publishing, River Edge, NJ, 1998. | MR | Zbl

[6] V. Batyrev, Non-Archimedean integrals and stringy Euler numbers of logterminal pairs, J. Eur. Math. Soc. 1 (1999), 5-33. | MR | Zbl

[7] V. Batyrev AND D. Dais, Strong McKay correspondence, string-theoretic Hodge numbers and mirror symmetry, Topology 35 (1996), 901-929. | MR | Zbl

[8] A. Craw, An introduction to motivic integration, 23 pp., arXiv.org/abs/math/ 9911179. | MR

[9] P. Deligne, Intégration sur un cycle évanescent. Invent. Math. 76 (1984), no. 1. 129-143. | MR | Zbl

[10] J. Denef, Local zeta functions and Euler characteristics. Duke Math. J. 63 (1991), no. 3, 713-721. | MR | Zbl

[11] J. Denef, Report on Igusa's local zeta function, in Séminaire Bourbaki, volume 1990/91, exposé 741. Astérisque 201-202-203 (1991), 359-386. | Numdam | MR | Zbl

[12] J. Denef, F. Loeser, Caractéristiques d'Euler-Poincaré, fonctions zêta locales et modifications analytiques, J. Amer. Math. Soc. 5 (1992), 705-720. | MR | Zbl

[13] J. Denef, F. Loeser, Motivic Igusa zeta functions, J. Algebraic Geom., 7 (1998), 505-537. | MR | Zbl

[14] J. Denef, F. Loeser, Germs of arcs on singular algebraic varieties and motivic integration, Invent. Math., 135 (1999), 201-232. | MR | Zbl

[15] J. Denef, F. Loeser, Motivic exponential integrals and a motivic Thom-Sebastiani Theorem, Duke Math. J., 99 (1999), 285-309. | MR | Zbl

[16] J. Denef, F. Loeser, Motivic integration, quotient singularities and the McKay correspondence, 20 p., arXiv.org/abs/math/9903187. | MR

[17] J. Denef, F. Loeser, Definable sets, motives and P -adic integrals, 45 p., arXiv.org/abs/math/9910107. | MR

[18] J. Denef, F. Loeser, Lefschetz numbers of the monodromy and truncated arcs, 10 p., arXiv.org/abs/math/0001105.

[19] J. Denef, F. Loeser, Geometry on arc spaces of algebraic varieties, 22 p., arXiv.org/abs/math/0006050. | MR

[20] M. Greenberg, Schemata over local rings, Ann. Math. 73 (1961), 624-648. | MR | Zbl

[21] M. Greenberg, Rational points in discrete valuation rings, Publ. Math. LH.E.S. 31 (1966), 59-64. | Numdam | MR | Zbl

[22] M. Kapranov, The elliptic curve in the S -duality theory and Eisenstein series for Kac-Moody groups, 41 pp., arXiv.org/abs/math/0001005.

[23] M. Kontsevich, Lecture at Orsay (December 7, 1995).

[24] J. Nash Jr., Arc structure of singularities, Duke Math. J., 81 (1995), 31-38. | MR | Zbl

[25] J. Pas, Uniform p -adic cell decomposition and local zeta functions, J. f. d. reine u. angew. Math. 399 (1989), 137-172. | MR | Zbl

[26] M. Reid, La correspondance de McKay (en anglais), in Séminaire Bourbaki, exposé 867, Novembre 1999, 20 p., in this volume and at arXiv.org/abs/math/ 9911195. | Numdam | MR | Zbl

[27] T. Shioda, T. Katsura, On Fermat varieties, Tohuku math. J. 31 (1979), 97-115. | MR | Zbl

[28] J. Steenbrink, The spectrum of hypersurface singularities, in Théorie de Hodge, Luminy 1987, Astérisque 179-180 (1989), 163-184. | Numdam | MR | Zbl

[29] A. Varchenko, Asymptotic Hodge structure in the vanishing cohomology, Math. USSR Izvestija 18 (1982), 469-512. | Zbl

[30] W. Veys, The topological zeta function associated to a function on a normal surface germ, Topology 38 (1999), no. 2, 439-456. | MR | Zbl

[31] W. Veys, Zeta functions and 'Kontsevich invariants' on singular varieties, 27 pp., arXiv.org/abs/math. AG/0003025. | MR